# SDR HAISUPR0009

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1080N
- Make and model: Bell 206B
- Aircraft serial: 3579
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Rib
- Part number: 206020123048S
- Condition: Cracked
- Location: Tail Boom
- Part time: 9,574 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TAILBOOM ATTACH FITTING P/N 206-020-121-010 CRACKED.  (PART OF LISTED ASSY.)  REPLACED RIB ASSEMBLY.
